Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 23, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 5:00 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 5:00 PM CDT (22:00 UTC)
- Expired
- Jun 27, 2013, 6:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:00 PM CDT | HAIL 0.88 | 4 N Marion, WI | |
| Jun 27, 5:18 PM CDT | TSTM WND DMG | Clintonville, WI | NUMEROUS TREES DOWN IN CLINTONVILLE NEAR WALNUT AND GROVE STREETS. ALSO NICKLE HAIL COVERING THE GROUND. |
| Jun 27, 5:55 PM CDT | TSTM WND DMG | 1 Nne Bear Creek, WI | 2 INCH DIAMETER TREE LIMBS DOWN NEAR COUNTY D AND W ALSO SOME FLOODING IN AREA FIELDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1217 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
363
WUUS53 KGRB 272200
SVRGRB
WIC087-115-135-272300-
/O.NEW.KGRB.SV.W.0023.130627T2200Z-130627T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 600 PM CDT
* AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
NORTHWEST OF EMBARRASS...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EMBARRASS AND CLINTONVILLE AROUND 525 PM CDT.
NAVARINO WILDLIFE AREA AROUND 540 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LEOPOLIS...MARION...PELLA...
BUCKBEE...BELLE PLAINE...ADAMS BEACH...DEER CREEK WILDLIFE AREA...
LEEMAN...WOLF RIVER BOTTOMS WILDLIFE AREA AND NAVARINO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4460 8831 4440 8856 4472 8907 4488 8885
TIME...MOT...LOC 2200Z 306DEG 24KT 4476 8888
HAIL...1.00IN
WIND...60MPH
$$
KIECKBUSCH3 follow-up statements
774
WWUS53 KGRB 272219
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT THU JUN 27 2013
WIC087-115-135-272300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-130627T2300Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
519 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 600 PM
CDT...
AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CLINTONVILLE...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. NICKEL SIZED HAIL AND TREE DAMAGE
WAS REPORTED IN CLINTONVILLE AROUND 515 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN WAUPACA...NORTHWESTERN OUTAGAMIE AND SHAWANO COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...LEEMAN...WOLF RIVER BOTTOMS
WILDLIFE AREA AND NICHOLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4460 8831 4440 8856 4472 8907 4488 8885
TIME...MOT...LOC 2218Z 313DEG 35KT 4461 8868
HAIL...1.00IN
WIND...60MPH
$$
BERSCH179
WWUS53 KGRB 272230
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT THU JUN 27 2013
WIC087-115-135-272300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-130627T2300Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
530 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 600 PM
CDT...
AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
NAVARINO WILDLIFE AREA...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. NICKEL SIZED HAIL AND TREE DAMAGE
WAS REPORTED IN CLINTONVILLE AROUND 518 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN WAUPACA...NORTHWESTERN OUTAGAMIE AND SHAWANO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4479 8867 4460 8831 4440 8856 4461 8889
TIME...MOT...LOC 2229Z 318DEG 41KT 4451 8854
HAIL...1.00IN
WIND...60MPH
$$
BERSCH207 WWUS53 KGRB 272249 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 549 PM CDT THU JUN 27 2013 WIC087-115-135-272259- /O.CAN.KGRB.SV.W.0023.000000T0000Z-130627T2300Z/ OUTAGAMIE WI-WAUPACA WI-SHAWANO WI- 549 PM CDT THU JUN 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4479 8867 4460 8831 4440 8856 4461 8889 TIME...MOT...LOC 2249Z 318DEG 41KT 4434 8833 $$ BERSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:31 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 27, 3:31 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT THU JUN 27 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 331 PM CDT THU JUN 27 2013 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 100KT JET STREAK DIVING INTO THE WESTERN GREAT LAKES AS THE SOUTHWEST SUB- TROPICAL RIDGE BUILDS NORTHWARD. VARIOUS SHORTWAVE IMPULSES FROM SOUTHERN MANITOBA TO THE UPPER PENINSULA COMBINED WITH INCREASING INSTABILITY AROUND 1500 J/KG ARE TRIGGERING SCATTER SHOWERS AND THUNDERSTORMS. MANY STORMS HAVE BEEN FLIRTING WITH SEVERE LEVELS...WHICH SHOULD CONTINUE THROUGH EARLY THIS EVENING. PRIMARY UPPER TROUGH OVER SOUTHEAST MANITOBA WILL BE DROPPING INTO THE REGION TOMORROW. THE MAIN FORECAST CONCERNS REVOLVE AROUND SEVERE WEATHER FOR THE REST OF TODAY AND PRECIP TOMORROW. TONIGHT...CHANNELED VORTS ON THE CYCLONIC SHEAR SIDE OF THE UPPER JET WILL BE DIVING SOUTHEAST THIS EVENING ACROSS NORTHERN WISCONSIN. AMPLE INSTABILITY AROUND 1.5K J/KG COMBINED WITH THIS FORCING ALOFT SHOULD BE ABLE TO SUSTAIN STORMS INTO EASTERN WISCONSIN LATER THIS AFTERNOON AND THIS EVENING. AS THE JET STREAK SHIFTS A LITTLE SOUTH AND THE UPPER LOW MOVES OVER LAKE SUPERIOR...0-6KM BULK SHEAR VALUES WILL BE DROPPING THIS EVENING. COMBINED WITH LOSS OF INSTABILITY...SHOULD SEE STORMS DIMINISH IN INTENSITY BY MID EVENING. STILL SOME SHOWERS COULD POP UP THROUGH THE NIGHT OVER NORTH-CENTRAL TO NORTH-EAST WISCONSIN AND WILL LEAVE SMALL POPS IN THE FORECAST FOR THE REST OF THE NIGHT. LOWS IN THE 50S AND 60S. FRIDAY...THE UPPER LOW OVER LAKE SUPERIOR WILL DROP SOUTHEAST ACROSS THE CENTRAL GREAT LAKES. AS THIS OCCURS...A DEEP TROUGH WILL DROP ACROSS THE STATE WHICH SHOULD BRING SHOWERS AND STORMS TO NORTHERN WISCONSIN DURING THE MORNING. ADDITIONAL STORMS ARE LIKELY IN THE AFTERNOON WITH HELP FROM DIURNAL INSTABILITY. WITH THE CLOUD COVER AND COOLER TEMPS...NOT ANTICIPATING ANY SEVERE STORMS AT THIS TIME. A MOSTLY CLOUDY DAY WITH HIGHS IN THE UPPER 60S TO MID 70S. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 331 PM CDT THU JUN 27 2013 FOR THE EARLY PORTION OR THROUGH SATURDAY...CONVECTION WILL MAINLY BE ASSOCIATED WITH THE SOUTHWARD PASSAGE OF THE TROUGH AXIS. PCPN WILL BE ON THE DECREASE FROM NORTH TO SOUTH ON SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH. COOLER DRIER AIR WILL FILTER INTO THE STATE ON NORTH WINDS AS A LARGE HIGH PRESSURE SYSTEM SETTLES INTO THE NORTHERN PLAINS AND GREAT LAKES REGION. PROBLEM OR CHALLENGE WITH THE LATER PERIODS CONCERN ORIENTATION OF THE RETROGRADING DEEP UPPER TROUGH OR UPPER LOW OVER THE SURFACE HIGH PRESSURE. H5 TEMPS PROGGED TO BE ONLY IN THE -12 C RANGE ABOVE THE SURFACE HIGH...SO NOT REALLY A COOL AIR MASS ALOFT TO SUPPORT INSTABILITY AFTERNOON PCPN...SO WILL LEAVE THE SHOWER MENTION OUT OF THE LATER PERIODS FOR NOW...BUT CANNOT RULE OUT VERY ISOLATED SHOWER ACTIVITY. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1234 PM CDT THU JUN 27 2013 SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS MOST OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. ANY THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG GUSTY WINDS AND NEAR SEVERE HAIL. STORMS WILL CONTINUE TO MID TO LATE EVENING BEFORE DISSIPATING. THEN AN UPPER LEVEL LOW PRESSURE SYSTEM WILL DROP SOUTH ACROSS THE REGION LATE TONIGHT INTO SATURDAY. STATISTICAL GUIDANCE AND PROGGED SOUNDINGS SHOW CIGS FALLING TO MVFR LEVELS TOMORROW MORNING AND FAIRLY WIDESPREAD SHOWER ACTIVITY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......TDH AVIATION.......MPC
Hazardous weather outlook, Jun 27, 2:46 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT THU JUN 27 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR THROUGH 900 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY AREA NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY. INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. LMZ521-522-541>543-282000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY THROUGH SATURDAY. MPC/TDH
In the hours before
Local storm report, Jun 27, 3:27 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 S RHINELANDER 45.60N 89.41W
06/27/2013 M1.00 INCH ONEIDA WI PUBLIC
COURTESY OF WJFW-TV
&&
BERSCHLocal storm report, Jun 27, 3:34 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL RHINELANDER 45.63N 89.41W
06/27/2013 M1.25 INCH ONEIDA WI BROADCAST MEDIA
LARGER THAN QUARTER SIZE HAIL AT WJFW-TV IN RHINELANDER
&&
TIMKLocal storm report, Jun 27, 3:46 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 5 NW RHINELANDER 45.68N 89.48W
06/27/2013 M1.00 INCH ONEIDA WI PUBLIC
QUARTER SIZE HAIL IN NEWBOLD. REPORT RELAYED BY WJFW-TV.
TIME ESTIMATED BY RADAR.
&&
TIMKLocal storm report, Jun 27, 3:53 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL GLEASON 45.30N 89.50W
06/27/2013 M0.25 INCH LINCOLN WI TRAINED SPOTTER
&&
TIMKLocal storm report, Jun 27, 4:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL PELICAN LAKE 45.50N 89.11W
06/27/2013 M0.75 INCH ONEIDA WI PUBLIC
DIME SIZE HAIL. REPORT RELAYED BY WJFW-TV.
&&
TIMKLocal storm report, Jun 27, 5:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 N MARION 44.72N 88.88W
06/27/2013 E0.88 INCH SHAWANO WI TRAINED SPOTTER
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:52 PM CDT | Areal Flood Advisory | GRB | Forest | 3 hr |
| Jun 27, 11:57 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 48 min |
| Jun 27, 3:03 PM CDT | Areal Flood Advisory | GRB | Oneida | 3 hr |
| Jun 27, 3:04 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 41 min |
| Jun 27, 3:33 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 42 min |
| Jun 27, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jun 27, 5:12 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 33 min |
| Jun 27, 5:17 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 27, 5:37 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Shawano, Waupaca, Winnebago | 38 min |
| Jun 27, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.